# SDR ASAA2023050143070

- Difficulty date: May 1, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 59,461 hours, 17,540 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA T/C 78273000 FOUND LONG TIME FAULT 73-20042 ENGINE #2 INTERNAL EEC FAULT. GROUNDED - YES.   ACCOMPLISHED EEC TEST REF B737-800 AMM 73-21-00-700-804-F00. NO FAULTS FOUND IN RECENT OR FAULT HISTORY.
